版权说明 帮助中心
首页 > 院系 > 详情

数学学院

School of Mathematics

西南交通大学数学教学的历史始于1896年,与学校的建设和发展历史同步。数学学院的前身是创办于1958年的唐山铁道学院数理力学系。上个世纪中,黄寿恒、郭可詹、杨荣宝、黄克欧等著名数学前辈先后在数学学院任教,其中黄寿恒教授还被誉为“唐院五老”之一,一代代数学教师为...

发文量
2064
  • ESI高被引

    6

    SCI-E

    545

    SSCI

    16

    A&HCI

    2

    CPCI-S

    279

    EI

    126

    Medline

    9

    CSCD

    430

    CSSCI

    37

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
79
49
+
年份 (1996~2018)
-
4
10
8
9
20
16
11
6
4
4
+
收录情况
EI
126
ESI学科类别
16
15
7
4
1
+
语种
118
8
+
期刊
9
6
5
4
3
3
2
2
2
2
2
2
2
2
2
2
2
2
2
2
+
作者
14
8
5
4
4
4
4
4
3
3
3
3
3
3
3
3
3
3
3
3
+
关键词
2
2
2
2
2
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
+
机构署名
103
35
30
18
+
院系归属
126
29
20
4
4
2
1
+
排序:默认
时间
WOS被引频次
1/7
每页显示
请选择

5

10

20

126条记录,
On soft equality
WOS被引频次:81
SCI-EEI
作者: Qin, Keyun*;Hong, Zhiyong
期刊: Journal of Computational and Applied Mathematics,2010年234(5):1347-1355 ISSN:0377-0427
展开
导出
原文链接
认领
A Sharp Condition for Exact Support Recovery With Orthogonal Matching Pursuit
WOS被引频次:62
ESI高被引SCI-EEI
作者: Wen, Jinming;Zhou, Zhengchun*;Wang, Jian;Tang, Xiaohu;Mo, Qun
期刊: IEEE Transactions on Signal Processing,2017年65(6):1370-1382 ISSN:1053-587X
展开
导出
原文链接
认领
SOLVING LOG-DETERMINANT OPTIMIZATION PROBLEMS BY A NEWTON-CG PRIMAL PROXIMAL POINT ALGORITHM
WOS被引频次:30
SCI-EEI
作者: Wang, Chengjing*;Sun, Defeng;Toh, Kim-Chuan
期刊: SIAM JOURNAL ON OPTIMIZATION,2010年20(6):2994-3013 ISSN:1052-6234
展开
导出
原文链接
认领
Characteristics of successful opinion leaders in a bounded confidence model
WOS被引频次:10
SCI-ESSCIEI
作者: Chen, Shuwei*;Glass, David H.;McCartney, Mark
期刊: Physica A: Statistical Mechanics and its Applications,2016年449:426-436 ISSN:0378-4371
展开
导出
原文链接
认领
Perfect Gaussian integer sequences of odd prime length
WOS被引频次:26
SCI-EEI
作者: Yang, Yang*;Tang, Xiaohu;Zhou, Zhengchun
期刊: IEEE Signal Processing Letters,2012年19(10):615-618 ISSN:1070-9908
展开
导出
原文链接
认领
Extracting complex linguistic data summaries from personnel database via simple linguistic aggregations
WOS被引频次:26
SCI-EEI
作者: Pei, Zheng*;Xu, Yang;Ruan, Da;Qin, Keyun
期刊: Information Sciences,2009年179(14):2325-2332 ISSN:0020-0255
展开
导出
原文链接
认领
A linguistic multi-criteria decision making approach based on logical reasoning
WOS被引频次:26
SCI-EEI
作者: Chen, Shuwei*;Liu, Jun;Wang, Hui;Xu, Yang;Augusto, Juan Carlos
期刊: Information Sciences,2014年258:266-276 ISSN:0020-0255
展开
导出
原文链接
认领
Some New Classes of Zero-Difference Balanced Functions
WOS被引频次:24
SCI-EEI
作者: Zhengchun Zhou;Xiaohu Tang;Dianhua Wu;Yang Yang
期刊: IEEE TRANSACTIONS ON INFORMATION THEORY,2012年58(1):139-145 ISSN:0018-9448
展开
导出
原文链接
认领
Some new approaches to constructing similarity measures
WOS被引频次:21
SCI-EEI
作者: Li, Yingfang;Qin, Keyun;He, Xingxing*
期刊: Fuzzy Sets and Systems,2014年234:46-60 ISSN:0165-0114
展开
导出
原文链接
认领
A new construction of frequency-hopping sequences with optimal partial hamming correlation
WOS被引频次:19
SCI-EEI
作者: Cai, Han*;Zhou, Zhengchun;Yang, Yang;Tang, Xiaohu
期刊: IEEE TRANSACTIONS ON INFORMATION THEORY,2014年60(9):5782-5790 ISSN:0018-9448
展开
导出
原文链接
认领
A fuzzy-set approach to treat determinacy and consistency of linguistic terms in multi-criteria decision making
SCI-ECPCI-SEI
作者: Ma, J.*;Ruan, D.;Xu, Y.;Zhang, G.
期刊: International Journal of Approximate Reasoning,2007年44(2):165-181 ISSN:0888-613X
展开
导出
原文链接
认领
The dimension and minimum distance of two classes of primitive BCH codes
WOS被引频次:15
ESI高被引SCI-EEI
作者: Ding, Cunsheng;Fan, Cuiling*;Zhou, Zhengchun
期刊: Finite Fields and their Applications,2017年45:237-263 ISSN:1071-5797
展开
导出
原文链接
认领
Large Zero Autocorrelation Zones of Golay Sequences and Their Applications
WOS被引频次:14
SCI-EEI
作者: Guang Gong;Fei Huo;Yang Yang
期刊: IEEE TRANSACTIONS ON COMMUNICATIONS,2013年61(9):3967-3979 ISSN:0090-6778
展开
导出
原文链接
认领
Combination of interval set and soft set
WOS被引频次:10
SCI-EEI
作者: Qin, Keyun*;Meng, Dan;Pei, Zheng;Xu, Yang
期刊: International Journal of Computational Intelligence Systems,2013年6(2):370-380 ISSN:1875-6891
展开
导出
原文链接
认领
Blow-up of rough solutions to the fourth-order nonlinear Schrödinger equation
WOS被引频次:7
SCI-EEI
作者: Zhu, Shihui*;Yang, Han;Zhang, Jian
期刊: Nonlinear Analysis, Theory, Methods and Applications,2011年74(17):6186-6201 ISSN:0362-546X
展开
导出
原文链接
认领
On the associative property of fuzzy Xor connectives
WOS被引频次:6
SCI-EEI
作者: He, Xingxing*;Li, Yingfang;Qin, Keyun
期刊: Journal of Intelligent and Fuzzy Systems,2013年25(1):1-7 ISSN:1064-1246
展开
导出
原文链接
认领
Fuzzy XNOR connectives in fuzzy logic
WOS被引频次:5
SCI-EEI
作者: Li, Yingfang;Qin, Keyun;He, Xingxing*
期刊: Soft Computing,2011年15(12):2457-2465 ISSN:1432-7643
展开
导出
原文链接
认领
Detecting the optimal number of communities in complex networks
WOS被引频次:4
SCI-EEI
作者: Zhifang Li;Yanqing Hu;Beishan Xu;Zengru Di;Ying Fan
期刊: Physica A: Statistical Mechanics and its Applications,2012年391(4):1770-1776 ISSN:0378-4371
展开
导出
原文链接
认领
A Construction of Codebooks Nearly Achieving the Levenstein Bound
WOS被引频次:4
SCI-EEI
作者: Tan, Pan;Zhou, Zhengchun*;Zhang, Dan
期刊: IEEE Signal Processing Letters,2016年23(10):1306-1309 ISSN:1070-9908
展开
导出
原文链接
认领
A Razumikhin approach to exponential admissibility of switched descriptor delayed systems
WOS被引频次:4
SCI-EEI
作者: Liu, Xiu*;Zhong, Shouming;Ding, Xiuyong
期刊: Applied Mathematical Modelling,2014年38(5-6):1647-1659 ISSN:0307-904X
展开
导出
原文链接
认领
123456 7共 7 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com